# SDR ASAA2019031228696

- Difficulty date: March 12, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL PRESSURE DECK WEB NDT REVEAL CRACK AT STA 663 LBL35. GROUNDED - YES. REPAIRED LT WING VERTICAL PRESSURE DECK WEB STA 663 IAW SRM 57 10 10 2R 3 REPAIR 3 ALTERNATIVE 1, THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56000 FLT. CYCLES AN INSPECTION INTERVAL OF 36,000 FLT. CYCLES IAW SRM 57 10 10 2R 3 REPAIR 3 ALTERNATIVE 1 NOTE: DTI REQUIREMENTS ENTERED INTO FILEMAKER PRO FOR TRACKING PURPOSES.
